# SDR DALA2024020601575

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNKOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER EDGE OF EXTERNAL PAN AT FWD CARGO DOOR WAS FOUND IN REF NRC 00098. SUMMARY OF NRC 00788P: LOWER EDGE OF EXTERNAL PAN AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 1. (LP #0185876)
